# SDR FDEA202105211337

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 74,866 hours, 28,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186218222
- Condition: Damaged
- Location: Main Cargo Deck
- Part time: 74,866 hours, 28,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MCD FLOORBOARD PNL 232 MTF HAS DAMAGE. FABRICATED MCD FLOORBOARD 232 MTF ON TRAVELER # T21/1551859 IAW DWG SRZ-25-005   REVESION R MAJOR REPAIR
